Adhd Meds

Hi. Im 18 now, and I have two weeks before i am graduating high school, and i am addicted to Vyvanse. I first started taking it to control my ADHD hyperactivity and attention issues four years ago, but now that purpose is gone. Ever since I first started taking it I knew that it made me high, but i tried to deny it for so long by just telling myself that i felt that way because i was happy that i could then focus on one thing for hours before losing interest, which i had never been able to do before. I kept that up all the way up until the end of my freshman year, and then my doctor suggested that i try a different medication because i was losing so much weight. The Vyvanse is the same kind of **** that meth is, and so it causes decreased appetite, which caused me to drop from 120 pounds to 108 in just over a year. Anyway, i started taking Ritalin LA, and it didnt do **** for me, and right after i started taking it, i noticed that i felt like ****, not just because i couldnt focus anymore, but also because i began to have crippling headaches, and not to mention i felt very depressed. At first i had no clue what it was, but after three weeks i realized what it was, something i never thought for a second i would ever have to admit: I was in fact addicted to the Vyvanse, now both mentally and physically. I told my mom that the Ritalin LA was not working, and she agreed to call my doctor, and he prescribed the vyvanse again. I was relieved when I got it back and could get high again. At that point i didnt even try to deny that the pill made me high anymore, because after having been off it for a month and feeling and looking like death, i just didnt care, cause i felt great and everything. When school started that august, i was high and felt great, but i then realized i was too high and sedated to want to talk to people and make friends. I quickly lost any friends I already had, and it was not until the end of that year that i found another dude who was into some of that same stuff, and we quickly became friends, but that was short lived. That fall, we stopped talking to each other, and by february of that year, i had nobody. And to my horror, at that point, i had developed so much tolerance to the pill that it wasnt even working anymore. I tried to get off it, but the withdrawal would always get me right back on it. I quickly became really depressed, and at that point, i was willing to try anything to get my life back on track, so I began taking two pills at once, every morning, and sometimes even before i went to bed, and that began to sedate me and make me high again, but it still didnt make me focus at all. To this day i still stand at this point. I am currently taking three, sometimes four, 40 mg capsules of Vyvanse in one day, and i look wasted all the time. I havent slept in months, and all i can think about is how im going to get more pills after i move out, IF i move out. Somebody help me, please, because at this point I pretty much feel like Im ******!
deleted deleted
26-30
2 Responses May 12, 2012

I'm so sorry to hear that you're struggling, I'm struggling too. If you ever would like to talk, I am here for you...

Am I right that this is Tina? If it is, I feel so sorry for you. As Tina, you seemed to be so vivacious and interested in life. Drugs are evil. If your mom has medical insurance, ask her to take you to the doctor who prescribes the pill and ask him about drug rehab. Those programs work for most people. I suspect there's a malpractice suit in there somewhere, too, that could pay for rehab, and then some. Add me, again, please.